# SDR 95ZZZW662

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner Fitting
- Part number: 37558471
- Condition: Cracked
- Location: Nr 3 Lower Door
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 3 LOWER CARGO DOOR LOWER CORNER FITTINGS FOUND CRACKED.  REPLACED FITTINGS.  TOTAL CYCLES 25,289.
